# SDR DALA13041953139

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD SHEET LOCATED BETWEEN FR 55A TO FR 59 AND BETWEEN STR 38R TO STR 39R AFT CARGO COMPARTMENT.  L=1.000", W=0.400", D=0.001" APPROXIMATELY.  REWORKED THRESHOLD SHEET LOCATION BETWEEN FR 55A TO FR 59 AND BETWEEN, STR 38R TO STR 39R AFT CARGO COMPARTMENT.  EVALAUTE AND FOUND WITHIN TOLERANCE IAW SRM A319 53-41-49 AND ABS 5044.  MEASURES OF DEEPEST POINT ARE : (P5) LOC ON FR 57+12" L=2.594" W=1.386" MINIMUM REMAINING THICKNESS : 0.093" NOMINAL THICKNES IS 0.098" .  TOOL USED DIGITAL CALIPER, PN 54-100-000-1, SN 1106A29418, CAL DUE DATE 12-JUL-14 TAPE ALLUMINUM FOIL INSTALLED IAW PS 900-5-1 N.4.
